# SDR 249TR0006

- Difficulty date: August 2, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 45,893 hours, 26,505 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

Both ADI's had "speed" flags which made auto throttles inop.  Installed serviceable ADI IAW 34-22-0, accomplished PDC Bite of auto throttles per MM 22-31-01, ops check good
